# SDR AALA2019012989020

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY FLOOR PANEL 222FF. REPLACED FLOOR PANEL PER JOB CARD 26C22053014.
